J. Aust. Math. Soc.  80 (2006), 65-80
Maximal transference and summability of multilinear Fourier series

Loukas Grafakos
  Department of Mathematics
  University of Missouri
  Columbia MO 65211
  USA
  loukas@math.missouri.edu
and
Petr Honzík
  Department of Mathematics
  Michigan State University
  East Lansing MI 48824
  USA
  petrhonz@math.msu.edu


Abstract
We obtain a maximal transference theorem that relates almost everywhere convergence of multilinear Fourier series to boundedness of maximal multilinear operators. We use this and other recent results on transference and multilinear operators to deduce $L^p$ and almost everywhere summability of certain m-linear Fourier series. We formulate conditions for the convergence of multilinear series and we investigate certain kinds of summation.
Download the article in PDF format (size 129 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS